# SDR SWAA950563

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND WEB CRACKED AT FASTENER HOLE IN UPPER RIGHT CORNER OF BS 178 BULKHEAD.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
